# SDR SWAA2020032634444

- Difficulty date: March 21, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 44,047 hours, 26,108 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8143924002
- Part serial: C95100160
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT LEVEL 400 WE HAD A CABIN ALTITUDE LIGHT AS WELL AS A CABIN ALTITUDE WARNING HORN. WE STARTED AN EMERGENCY DESCENT AND COMPLIED WITH THE CABIN ALTITUDE WARNING EMERGENCY DESCENT CHECKLIST PER THE QRH. / DUE TO RESCENT PRESSURIZATION ISSUES PERFORMED JO#7772; JO#7773; JO#7774; JO#7775; JO#7776; JO#7777 AND JO# 7778
